# SDR SWAA095029

- Difficulty date: August 4, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 16,157 hours, 9,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: BACR15BA4D
- Condition: Broken
- Location: Girt Bar Hook
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER HOOK BROKEN.  REMOVED AND REPLACED RIVET PER MM.
